MathSciNet Relay Station
MathSciNet bibliographic data
MR2427211 (2009f:91095) 91B52 (37N40 91B38)
Govaerts, W.; Ghaziani, R. Khoshsiar Stable cycles in a Cournot duopoly model of Kopel. J. Comput. Appl. Math. 218 (2008), no. 2, 247–258.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement